MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75

Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75
Catalog Number OGBCS23G
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tubes/tube holders keep popping out when they are drawing blood.The tube holders are not screwing on strong enough it seems.".
 
Additional Manufacturer Narrative
The customer reported that the tubes/tube holders keep popping out when they are drawing blood, causing several draws on patients, and that the tube holders are not screwing on strong enough.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends, and per vendor, through internal investigation including dhr review and inspection records review, no abnormalities were found.The complaint was not confirmed.No further action was taken because without the sample or picture, it is difficult to truly identify the root cause of the issue, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLOOD COLLECTION SET, 23GX0.75
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50872367
Report Number1417592-2026-49291
Device Sequence Number10674114
Product Code FPA
UDI-Device Identifier10197344112081
UDI-Public10197344112081
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOGBCS23G
Device Lot Number250501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown